# SDR DL757991242

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCE EXTREMELY HARD LANDING.  VISUAL INSPECTION REVEALED STRUCTURAL DAMAGE TO EXTERIOR AND INTERIOR SKIN.  STRUCTURE JUST AFT OF THE NOSE LANDING GEAR ASSY ON BOTH THE LEFT AND RIGHT SIDES OF THE AIRCRAFT TO BE REPAIRED USING APPROPRIATE ENGINEERING AUTHORIZATIONS, MAINTENANCE MANUAL AND SRM AS APPLICABLE.
